| Catalog Number |
00436003600 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H6: proposed component annex g code: mechanical (g04) - head.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that initial operation was performed and an x-ray was taken immediately after the surgery revealed that the glenosphere head had become detached.Therefore, a reoperation was performed on the same day to replace the glenosphere head, and the surgery was completed.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; e1; h2; h3; h6 the reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided for the baseplate; visual and dimensional evaluations could not be performed.Visual examination of the returned product/provided pictures identified the glenosphere returned shows signs of use.There is some chatter on the non-articulating surface.There are some scratches on the polished surface also.4 measurements were taken to confirm the device is conforming with the print.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.